# SDR UIEA2017090501599

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,678 hours, 17,492 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ46AAA1
- Part serial: 6BD20012
- Condition: Erratic
- Location: Oil Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING AN ENGINE MX RUN,  DISCOVERED THE NR 1 ENGINE OIL QTY INDICATION ERRATIC.  VERIFIED THE NR 1 ENGINE OIL QTY FULL.  REMOVED & REPLACED THE OIL QTY TRANSMITTER IAW MM 79-31-01.
